# SDR FDKA200612365

- Difficulty date: December 17, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 12,699 hours, 11,892 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 5208
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 2,464 hours, 2,142 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6017 MCO-BNA (2112 PHX LCL).  SPOILER FAIL CAUTION MESSAGE IN FLIGHT.  MX REMOVED AND REPLACED FLAP ECU.
